Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

On the 34 Concomitants of the Ternary Cubic

Professor Cayley
American Journal of Mathematics
Vol. 4, No. 1 (1881), pp. 1-15
DOI: 10.2307/2369145
Stable URL: http://www.jstor.org/stable/2369145
Page Count: 15

You can always find the topics here!

Topics: Coefficients, Canonical forms, Memoirs, Mathematics
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.